# SDR CALA0400621

- Difficulty date: August 28, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N33637
- Make and model: Boeing 737524
- Aircraft serial: 27540
- Aircraft time: 24,191 hours, 12,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69353656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN UPPER ANGLE ON INTERCOSTAL ADJACENT TO CABIN FLOOR A/C DISTRIBUTION BAY AT STA 482B-520 IN FORWARD CARGO BIN.  A NEW UPPER ANGLE WAS INSTALLED IAW SRM 51-40-02.
